MathSciNet Relay Station
MathSciNet bibliographic data
MR1072312 47H09 (47H10 58C30)
Reich, Simeon; Shafrir, Itai Nonexpansive iterations in hyperbolic spaces. Nonlinear Anal. 15 (1990), no. 6, 537–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement